# SDR DALA2024062706554

- Difficulty date: June 27, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 69,442 hours, 32,354 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500e-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT LIMITS ON LH SIDEPLATE FROM STA 500E TO STA 500I AT FWD CARGO COMPARTMENT. SIDE PLATE FROM STA BETWEEN 500 D AND 500 E TO STA 500 I AT FWD CARGO COMPARTMENT WAS REPLACED PER B737-800 SRM 53-00-53-2R.
